# SDR DALA1126609871

- Difficulty date: March 24, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA LBL-44 BETWEEN STA 240 AND 200 SEAT TRACK HAS CORROSION.  REMOVED CORROSION, ORIG MAT. .070, MAT. LOSS .026 MAT.  REMAINING .044 OUT OF LIMITS IAW DC9 SRM 53-05,   REMOVED/ REPLACED SEAT TRACK, STA 200 - 303, P/N S2914913, SEAT TRACK SCALLOPED ON PEMCO TRAV 2504N01459, INSTALLED NEW SEAT TRACK STA 200 - 303 LBL 56 IAW DC9 SRM 51-10-4, 51-10-3, 51-30-5, 51-30-1.
